# SDR 5APR577Y17

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 986 hours, 930 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Zone 700
- Part time: 986 hours, 930 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION DISCOVED THE RIGHT MAIN LANDING GEAR BRAKE ASSEMBLY OUTBOARD DISC WAS BROKEN. REMOVED BRAKE ASSEMBLY AND REPLACED WITH AN OVERHAULED BRAKE ASSEMBLY IN ACCORDANCE WITH MANUFACTURERS MAINTENANCE INSTRUCTIONS.
